# SDR HNAA2011071400208

- Difficulty date: July 8, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 62,477 hours, 70,459 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Grooved
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 522AT HAS DEEP GROOVES AND PITTING IN COUNTERSINKS.  REMOVED GROOVES AND PITTING IAW RD8-57-1686.
